This is certainly not table-talk, which was my parents’ term for, “Don’t talk about it while others are eating because it’s distasteful.” This blog is going to be distasteful. Shall I post a bodily fluids trigger warning?
When you have kidney disease your piss is always cloudy and/or bubbly. This is because of protein in your urine. Cloudy, foamy urine becomes the new normal. A doc will tell you it’s a sure sign of hopeless deterioration and nothing can be done about it.
Funny, they said that about a lot of things. I would be anemic forever. I would never walk or run again. I was incapable of sitting in a room full of people. I would need psych “treatment” for the rest of my life or I’d die of the dreaded “relapse.” I would have to be “followed” by a nephrologist forever, and he’d guide me to my inevitable death. Really?
I think it’s been three days now. My piss is no longer cloudy and no more foam! It is also back to the usual color. When you have diabetes insipidus your piss will be clear, or nearly so. I know that sometimes herbal supplements or B Vitamins will make your piss yellower. Still, I can’t believe what I see in the toilet bowl looks like it used to. Like the way piss is supposed to look for me.
Maybe I’m dreaming. Okay, I’m hallucinating this, right? I’m delusional. Totally off my rocker.
But it’s true. I’m trying to figure out what I did right, or wrong, to cause this. I added two supplements at the same time. This is likely not a good idea if your aim is to assess if it “works.” These are both to improve sleep, and therefore, improve daytime alertness.
The challenge now is to figure out which one is also unintentionally helping my kidneys. I think I kinda know, but I need to continue this to see if it “sticks.”
I also feel better. The depression is completely gone. I’ll talk about that (again) in another blog entry. However, any improvement you do for your kidneys will help with depression, since kidney disease invariably causes depression and also, insomnia. I believe the insomnia from kidney disease happens due to changes in the endocrine system. I had to study it, learn about the role of aldosterone and other hormones, and the changes that kidney disease will cause. I also know for sure that years and years of polydrugging with multiple simultaneous antipsychotic drugs has certainly done some separate damage, but I don’t know which organ or system was affected. Not yet.
It’s like the answer is right around the corner, though. When I learn which organ was damaged I can work on correcting the damage. The only research I can find is on the harmful effect of antidepressants. I don’t think it’s the same. Those that were on drugs like Zyprexa also describe the insomnia as similar to mine. I suspect that the lacking of medical research in this area is because they don’t know, or they don’t want to admit it.